Medical Questions > Womens Health > Birth Control Forum

bleeding between periods on loestrin 20

bleeding between periods on loestrin 20? and religeously taking the pill.
Did you find this post helpful?
|

User Profile
replied August 26th, 2011
Hi,
Welcome to ehealthforum,
Bleeding/spotting while being on hormonal contraceptive pills could be due to breakthrough bleeding, or any other underlying hormonal derangements. Consider visiting your doctor/gynecologist for thorough examination and further evaluation (hormonal and blood work-up, ultrasound scan, HCG level test) to look for the underlying cause. Treatment as appropriate would be started based on examination and investigation results to help you. Sometimes, the spotting/bleeding could also be suggestive of pregnancy (some women can get pregnant while being on birth control pills). Getting HCG level test done will help to confirm/rule out pregnancy accurately.
Take care.



|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.